American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] William O. Bray and Časlav V. Stanojević. On weighted integrability of trigonometric series and $L\sp 1$-convergence of Fourier series . Proc. Amer. Math. Soc. 96 (1986) 53-61. MR 813809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] William O. Bray and Vera B. Stanojevic. On the integrability of complex trigonometric series . Proc. Amer. Math. Soc. 93 (1985) 51-58. MR 766526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Boris Korenblum. On a class of Banach spaces of functions associated with the notion of entropy . Trans. Amer. Math. Soc. 290 (1985) 527-553. MR 792810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Vera B. Stanojevic. On a theorem of P. L. Uljanov . Proc. Amer. Math. Soc. 90 (1984) 370-372. MR 728350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Romuald Dąbrowski. Probability measure representation of norms associated with the notion of entropy . Proc. Amer. Math. Soc. 90 (1984) 263-268. MR 727246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. Korenblum. A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functions. Bull. Amer. Math. Soc. 9 (1983) 215-218. MR 707960.
Abstract, references, and article information   
View Article: PDF

[37] William O. Bray. On a Tauberian theorem for the $L\sp{1}$-convergence of Fourier sine series . Proc. Amer. Math. Soc. 88 (1983) 34-38. MR 691274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] William O. Bray and Časlav V. Stanojević. Tauberian $L\sp{1}$-convergence classes of Fourier series. I . Trans. Amer. Math. Soc. 275 (1983) 59-69. MR 678336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Vera B. Stanojevic. $L\sp{1}$-convergence of Fourier series with complex quasimonotone coefficients . Proc. Amer. Math. Soc. 86 (1982) 241-247. MR 667282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Časlav V. Stanojević. Tauberian conditions for $L\sp{1}$-convergence of Fourier series . Trans. Amer. Math. Soc. 271 (1982) 237-244. MR 648089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. Bojanić and Č. V. Stanojević. A class of $L\sp{1}$-convergence . Trans. Amer. Math. Soc. 269 (1982) 677-683. MR 637717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] William O. Bray. On a theorem of Stanojevi\'c . Proc. Amer. Math. Soc. 83 (1981) 59-62. MR 619981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Elena Prestini. A generalized Bessel inequality . Proc. Amer. Math. Soc. 83 (1981) 99-102. MR 619991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Nicolas K. Artémiadis. Absolutely convergent Fourier series of distributions . Proc. Amer. Math. Soc. 83 (1981) 276-278. MR 624913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Calixto P. Calderón. On the Dini test and divergence of Fourier series . Proc. Amer. Math. Soc. 82 (1981) 382-384. MR 612724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Časlav V. Stanojević. Classes of $L\sp{1}$-convergence of Fourier and Fourier-Stieltjes series . Proc. Amer. Math. Soc. 82 (1981) 209-215. MR 609653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] José L. Rubio De Francia. Vector-valued inequalities for Fourier series . Proc. Amer. Math. Soc. 78 (1980) 525-528. MR 556625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jack Cuzick and Tze Leung Lai. On random Fourier series . Trans. Amer. Math. Soc. 261 (1980) 53-80. MR 576863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Daniel Waterman. Fourier series of functions of $\Lambda $-bounded variation . Proc. Amer. Math. Soc. 74 (1979) 119-123. MR 521884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Niranjan Singh and K. M. Sharma. Convergence of certain cosine sums in a metric space ---\ $L$ . Proc. Amer. Math. Soc. 72 (1978) 117-120. MR 503543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. W. Garrett, C. S. Rees and Č. V. Stanojević. On $L\sp{1}$ convergence of Fourier series with quasi-monotone coefficients . Proc. Amer. Math. Soc. 72 (1978) 535-538. MR 509250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Babu Ram. Convergence of certain cosine sums in the metric spaces $L$ . Proc. Amer. Math. Soc. 66 (1977) 258-260. MR 0461013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] John W. Garrett and Časlav V. Stanojević. Integrability of shifted trigonometric series. Bull. Amer. Math. Soc. 82 (1976) 252. MR 0410229.
Abstract, references, and article information   
View Article: PDF

[55] John W. Garrett and Časlav V. Stanojević. Necessary and sufficient conditions for $L\sp{1}$ convergence of trigonometric series . Proc. Amer. Math. Soc. 60 (1976) 68-71. MR 0425480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John W. Garrett and Časlav V. Stanojević. On $L^1$ convergence of certain cosine sums. Bull. Amer. Math. Soc. 82 (1976) 129-130. MR 0394001.
Abstract, references, and article information   
View Article: PDF

[57] Wo-Sang Young. On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities. Bull. Amer. Math. Soc. 80 (1974) 490-494. MR 0333571.
Abstract, references, and article information   
View Article: PDF

[58] Richard A. Hunt and Wo-Sang Young. A weighted norm inequality for Fourier series. Bull. Amer. Math. Soc. 80 (1974) 274-277. MR 0338655.
Abstract, references, and article information   
View Article: PDF

[59] Milton Chaika and Daniel Waterman. On the invariance of certain classes of functions under composition . Proc. Amer. Math. Soc. 43 (1974) 345-348. MR 0330367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] John Gosselin. Almost everywhere convergence of Vilenkin-Fourier series . Trans. Amer. Math. Soc. 185 (1973) 345-370. MR 0352883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3